# SDR IPXA2016071305817

- Difficulty date: July 9, 2016
- Submitted: July 13, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,678 hours, 14,099 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Leaking
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT NOSE TIRE HAD LOW PRESSURE.  EMERGENCY DECLARED.  R & R LEFT NOSE WHEEL ASSY IAW AMM 32-42-01-401
